Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Water balloon inside the right testicle. What medication can be taken and how to get rid?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
how to get rid water balloon behind right testicle , what about antibiotic ? what name of drug ?
Posted Tue, 22 May 2012 in Testicle Problems
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
A water balloon behind the right testicle can be due to an infection or may be due to a reactive inflammation. In such cases, antibiotics - broad spectrum like cefixime are given to reduce the infection. Surgical drainage procedures are also sometimes needed.
You need to consult your primary physician for a physical examination after which he will prescribe you the antibiotics and other treatment best suitable for you.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Follow-up: Water balloon inside the right testicle. What medication can be taken and how to get rid? 16 hours later
Hello ,
thank for your helping.. I understand what you say .. Cefixime, I think better for using 100 mg .. I don't have a regalur doctors because I don't like new doctors.. My old doctor retired last 8 years ago .. She was the best doctor!! I will look online to order Cefixime ...

Thank you !
Answered by Dr. Rakhi Tayal 7 hours later
Thanks for writing again.
100mg is pediatric dose of cefixime. You will need at least 200mg for 5-7 days. In case the symptoms do not improve then you will have to find another doctor who can physically examine you.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor